File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust stability and stabilization for singular systems with state delay and parameter uncertainty

TitleRobust stability and stabilization for singular systems with state delay and parameter uncertainty
Authors
KeywordsContinuous singular systems
Delay systems
Linear matrix inequality (LMI)
Robust stability
Robust stabilization
Issue Date2002
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 2002, v. 47 n. 7, p. 1122-1128 How to Cite?
AbstractThis note considers the problems of robust stability and stabilization for uncertain continuous singular systems with state delay. The parametric uncertainty is assumed to be norm bounded. The purpose of the robust stability problem is to give conditions such that the uncertain singular system is regular, impulse free, and stable for all admissible uncertainties, while the purpose of robust stabilization is to design a state feedback control law such that the resulting closed-loop system is robustly stable. These problems are solved via the notions of generalized quadratic stability and generalized quadratic stabilization, respectively. Necessary and sufficient conditions for generalized quadratic stability and generalized quadratic stabilization are derived. A strict linear matrix inequality (LMI) design approach is developed. An explicit expression for the desired robust state feedback control law is also given. Finally, a numerical example is provided to demonstrate the application of the proposed method.
Persistent Identifierhttp://hdl.handle.net/10722/43049
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorVan Dooren, Pen_HK
dc.contributor.authorŞtefan, Ren_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-03-23T04:37:37Z-
dc.date.available2007-03-23T04:37:37Z-
dc.date.issued2002en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2002, v. 47 n. 7, p. 1122-1128en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43049-
dc.description.abstractThis note considers the problems of robust stability and stabilization for uncertain continuous singular systems with state delay. The parametric uncertainty is assumed to be norm bounded. The purpose of the robust stability problem is to give conditions such that the uncertain singular system is regular, impulse free, and stable for all admissible uncertainties, while the purpose of robust stabilization is to design a state feedback control law such that the resulting closed-loop system is robustly stable. These problems are solved via the notions of generalized quadratic stability and generalized quadratic stabilization, respectively. Necessary and sufficient conditions for generalized quadratic stability and generalized quadratic stabilization are derived. A strict linear matrix inequality (LMI) design approach is developed. An explicit expression for the desired robust state feedback control law is also given. Finally, a numerical example is provided to demonstrate the application of the proposed method.en_HK
dc.format.extent319135 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2002 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectContinuous singular systemsen_HK
dc.subjectDelay systemsen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectRobust stabilityen_HK
dc.subjectRobust stabilizationen_HK
dc.titleRobust stability and stabilization for singular systems with state delay and parameter uncertaintyen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=47&issue=7&spage=1122&epage=1128&date=2002&atitle=Robust+stability+and+stabilization+for+singular+systems+with+state+delay+and+parameter+uncertaintyen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TAC.2002.800651en_HK
dc.identifier.scopuseid_2-s2.0-0036646914en_HK
dc.identifier.hkuros79112-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036646914&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume47en_HK
dc.identifier.issue7en_HK
dc.identifier.spage1122en_HK
dc.identifier.epage1128en_HK
dc.identifier.isiWOS:000176746700010-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridVan Dooren, P=7005663784en_HK
dc.identifier.scopusauthoridŞtefan, R=7005713469en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats